Lichenologica fragmenta

Szatala, Ödön: Lichenologica fragmenta. Folia Cryptogamica, (2). pp. 493-496. (1935)

[img] Cikk, tanulmány, mű
crypto_002_493-496.pdf

Download (980kB)
Item Type: Article
Journal or Publication Title: Folia Cryptogamica
Date: 1935
Volume: 2
Page Range: pp. 493-496
ISSN: 0201-1867
Language: magyar
Uncontrolled Keywords: Biológia
Additional Information: Bibliográfiákkal
Date Deposited: 2016. Oct. 17. 10:00
Last Modified: 2016. Oct. 17. 10:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/29458

Actions (login required)

View Item View Item